# SDR IXXA9700035

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Corroded
- Location: Bs 1593-1604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON THE RIGHT HAND VERTICAL STABILIZER  BASE ATTACH ANGLE AT FUSELAGE STATION 1593 TO 1604.  REPAIR WAS  ACCOMPLISHED BY  CORROSION REMOVAL, FABRICATION AND INSTALLATION OF A REPAIR ANGLE IN ACCORDANCE WITH FAA DER APPROVED DRAWING C05-R13 REV C AND ENGINEERING ORDER 55-DC8-488.
